# SDR T17A2020090381134

- Difficulty date: September 3, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Beech 400A
- Aircraft serial: RK559
- Aircraft time: 6,004 hours, 4,836 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 45A24001211
- Part serial: RK539
- Condition: Dented
- Part time: 6,004 hours, 4,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TOP TRAILING EDGE DAMAGED
